# SDR AALA201707149024

- Difficulty date: July 13, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 8,743 hours, 911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: C39918915
- Condition: Broken
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR SLIDE BUSTLE LOOSE. THE SLIDE BUSTLE LATCH FOUND BROKEN. THE BUSTLE IS SECURE.  REMOVED AND REPLACED BUSTLE LATCH IAW 787-A-52-11-24.  OPS CHECKED GOOD.
